Alert archive / Arizona / Wind Advisories in 2006

Wind Advisory 5, NWS Tucson, AZ

April 4, 2006

NWS Tucson, AZ issued this wind advisory at Apr 4, 2006, 2:24 PM MST. It took effect at Apr 5, 2006, 9:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2006, 2:24 PM MST (21:24 UTC)
In effect from
Apr 5, 2006, 9:00 AM MST
Expired
Apr 5, 2006, 5:56 PM MST
In force
9 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTWC 042124
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
224 PM MST TUE APR 4 2006

...STRONG AND GUSTY WINDS DEVELOPING WEDNESDAY...

.A STRONG PACIFIC LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT
WILL MOVE THROUGH ARIZONA WEDNESDAY BRINGING STRONG WINDS TO
SOUTHEAST ARIZONA. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR
45 MPH WILL DEVELOP WEDNESDAY MORNING AND CONTINUE THROUGH THE
EARLY EVENING HOURS. ALONG WITH THE STRONG WINDS...AREAS OF
BLOWING DUST WILL BE POSSIBLE.

AZZ019-029-030-033-034-050530-
/O.NEW.KTWC.WI.Y.0005.060405T1600Z-060406T0200Z/
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-TUCSON METRO/MARANA/GREEN VALLEY-
SANTA CRUZ COUNTY-
224 PM MST TUE APR 4 2006

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY. 

A STORM SYSTEM WILL PRODUCE STRONG SOUTHWEST WINDS OF 25 TO 35
MPH WITH GUSTS TO 45 MPH...ESPECIALLY DURING THE AFTERNOON ON
WEDNESDAY. AREAS OF BLOWING DUST WILL LIKELY ACCOMPANY THESE
STRONG WINDS. THE WIND WILL DIMINISH WEDNESDAY EVENING AS THE
SYSTEM MOVES EAST OF THE AREA.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$

AZZ035-050530-
/O.NEW.KTWC.WI.Y.0005.060405T1600Z-060406T0200Z/
COCHISE COUNTY-
224 PM MST TUE APR 4 2006

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY. 

A STORM SYSTEM WILL PRODUCE STRONG SOUTHWEST WINDS OF 30 TO 40 MPH
WITH GUSTS TO NEAR 55 MPH...ESPECIALLY DURING THE AFTERNOON ON
WEDNESDAY. AREAS OF BLOWING DUST WILL LIKELY ACCOMPANY THESE
STRONG WINDS AND COULD MAKE TRAVEL ALONG INTERSTATE 10 EAST OF
BENSON HAZARDOUS AT TIMES. THE WIND WILL DIMINISH WEDNESDAY
EVENING AS THE SYSTEM MOVES EAST OF THE AREA.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$
4 follow-up statements
000 
WWUS75 KTWC 050435
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
935 PM MST TUE APR 4 2006

...STRONG AND GUSTY WINDS DEVELOPING WEDNESDAY...

.A STRONG PACIFIC LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT
WILL MOVE THROUGH ARIZONA WEDNESDAY BRINGING STRONG WINDS TO
SOUTHEAST ARIZONA. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO
NEAR 45 MPH WILL DEVELOP WEDNESDAY MORNING AND CONTINUE THROUGH
THE EARLY EVENING HOURS. ALONG WITH THE STRONG WINDS...AREAS OF
BLOWING DUST WILL BE POSSIBLE.

AZZ019-029-030-033-034-051200-
/O.CON.KTWC.WI.Y.0005.060405T1600Z-060406T0200Z/
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-TUCSON METRO/MARANA/GREEN VALLEY-
SANTA CRUZ COUNTY-
935 PM MST TUE APR 4 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST
WEDNESDAY. 

A STORM SYSTEM WILL PRODUCE STRONG SOUTHWEST WINDS OF 25 TO
35 MPH WITH GUSTS TO 45 MPH...ESPECIALLY DURING THE AFTERNOON ON
WEDNESDAY. AREAS OF BLOWING DUST WILL LIKELY ACCOMPANY THESE
STRONG WINDS. THE WIND WILL DIMINISH WEDNESDAY EVENING AS THE
SYSTEM MOVES EAST OF THE AREA.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$

AZZ035-051200-
/O.CON.KTWC.WI.Y.0005.060405T1600Z-060406T0200Z/
COCHISE COUNTY-
935 PM MST TUE APR 4 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST
WEDNESDAY. 

A STORM SYSTEM WILL PRODUCE STRONG SOUTHWEST WINDS OF 30 TO
40 MPH WITH GUSTS TO NEAR 55 MPH...ESPECIALLY DURING THE
AFTERNOON ON WEDNESDAY. AREAS OF BLOWING DUST WILL LIKELY
ACCOMPANY THESE STRONG WINDS AND COULD MAKE TRAVEL ALONG
INTERSTATE 10 EAST OF BENSON HAZARDOUS AT TIMES. THE WIND WILL
DIMINISH WEDNESDAY EVENING AS THE SYSTEM MOVES EAST OF THE AREA.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$
000 
WWUS75 KTWC 051034
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
334 AM MST WED APR 5 2006

...STRONG AND GUSTY WINDS DEVELOPING TODAY...

.A STRONG PACIFIC LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT
WILL MOVE THROUGH ARIZONA TODAY BRINGING STRONG WINDS TO SOUTHEAST
ARIZONA. SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH
WILL DEVELOP THIS MORNING AND CONTINUE THROUGH THE EARLY EVENING
HOURS. ALONG WITH THE STRONG WINDS...AREAS OF BLOWING DUST WILL BE
POSSIBLE.

AZZ029-030-033-034-060200-
/O.CON.KTWC.WI.Y.0005.060405T1600Z-060406T0200Z/
SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
334 AM MST WED APR 5 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
MST THIS EVENING...

A STORM SYSTEM WILL PRODUCE STRONG SOUTHWEST WINDS OF 25 TO
35 MPH WITH GUSTS OF 45 TO 50 MPH...ESPECIALLY DURING THE LATE
MORNING AND AFTERNOON HOURS TODAY. AREAS OF BLOWING DUST WILL
LIKELY ACCOMPANY THESE STRONG WINDS. THE WIND WILL DIMINISH THIS
EVENING AS THE SYSTEM MOVES EAST OF THE AREA.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$

AZZ019-035-060200-
/O.CON.KTWC.WI.Y.0005.060405T1600Z-060406T0200Z/
NORTHERN GREENLEE COUNTY-COCHISE COUNTY-
334 AM MST WED APR 5 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
MST THIS EVENING...

A STORM SYSTEM WILL PRODUCE STRONG SOUTHWEST WINDS OF 30 TO 40 MPH
WITH GUSTS TO NEAR 55 MPH...ESPECIALLY DURING THE AFTERNOON HOURS
TODAY. AREAS OF BLOWING DUST WILL LIKELY ACCOMPANY THESE STRONG
WINDS. THE WIND WILL DIMINISH WEDNESDAY EVENING AS THE SYSTEM
MOVES EAST OF THE AREA.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$
000 
WWUS75 KTWC 051938
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1238 PM MST WED APR 5 2006


AZZ029-030-033-034-060200-
/O.CON.KTWC.WI.Y.0005.000000T0000Z-060406T0200Z/
SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
1238 PM MST WED APR 5 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

STRONG AND GUSTY WINDS WITH AREAS OF BLOWING DUST WILL CONTINUE
THIS AFTERNOON ACROSS SOUTHEAST ARIZONA. SOUTHWEST TO WEST WINDS OF 25
TO 30 MPH WITH GUSTS OF 45 TO 50 MPH CAN BE EXPECTED BY LATE
AFTERNOON. SOME OF THE MORE DUST PRONE AREAS COULD EXPERIENCE LOW
VISIBILITIES OF DOWN TO ONE-HALF OF A MILE AT TIMES. CROSS WINDS
AND PATCHES OF BLOWING DUST WILL LIKELY MAKE TRAVEL ON INTERSTATE
10 BETWEEN PHOENIX AND TUCSON HAZARDOUS TODAY...ESPECIALLY ALONG
THE CORRIDOR FROM CASA GRANDE TO MARANA. THE WIND WILL DIMINISH
THIS EVENING WITH IMPROVING CONDITIONS EXPECTED BY 7 PM MST.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$

AZZ019-035-060200-
/O.CON.KTWC.WI.Y.0005.000000T0000Z-060406T0200Z/
NORTHERN GREENLEE COUNTY-COCHISE COUNTY-
1238 PM MST WED APR 5 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

STRONG AND GUSTY WINDS CONTINUED THIS AFTERNOON ACROSS PARTS OF
GREENLEE AND COCHISE. SOUTHWEST TO WEST WINDS OF 30 TO 40 MPH WITH
GUSTS TO NEAR 50 MPH HAVE BEEN REPORTED IN COCHISE COUNTY. A
WEATHER SPOTTER IN BISBEE REPORTED STRONG WINDS WITH BLOWING DUST
ALONG STATE HIGHWAY 80 BETWEEN BISBEE AND DOUGLAS. BLOWING DUST
WAS ALSO REPORTED IN SPOTS ALONG STATE HIGHWAY 82 NORTHEAST OF
HUACHUCA CITY. BLOWING DUST MAY STILL DEVELOP THIS AFTERNOON AND
IMPACT MOTORISTS ON INTERSTATE 10 BETWEEN WILLCOX AND SAN SIMON.
THE WIND WILL DIMINISH THIS EVENING WITH IMPROVING CONDITIONS BY 7
PM MST.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$
000 
WWUS75 KTWC 060056
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
556 PM MST WED APR 5 2006

AZZ019-029-030-033>035-060200-
/O.CAN.KTWC.WI.Y.0005.000000T0000Z-060406T0200Z/
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-TUCSON METRO/MARANA/GREEN VALLEY-
SANTA CRUZ COUNTY-COCHISE COUNTY-
556 PM MST WED APR 5 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS ACROSS MUCH OF SOUTHEAST ARIZONA HAVE DECREASED INTO
THE 10 TO 20 MPH RANGE...WITH OCCASIONAL GUSTS TO 30 MPH. THESE
WINDS WILL CONTINUE UNTIL AROUND SUNSET AND THEN DIMINISH TO 5 TO
15 MPH AFTER MIDNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 4, 2:00 PM MST, 24 minutes earlier.

Area forecast discussion, Apr 4, 2:00 PM MST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
200 PM MST TUE APR 4 2006

.SYNOPSIS...THE TAIL END OF A PACIFIC STORM SYSTEM WILL IMPACT
SOUTHEAST ARIZONA LATER TONIGHT AND WEDNESDAY. THIS SYSTEM WAS
LOCATED OFF THE CENTRAL CALIFORNIA COAST THIS AFTERNOON AND WILL
MOVE EASTWARD INTO THE GREAT BASIN REGION BY WEDNESDAY AFTERNOON.
MOISTURE INCREASING IN ADVANCE OF THIS SYSTEM MAY BRING SOME SHOWERS
OR SPRINKLES TO THE AREA TONIGHT AND WEDNESDAY. HOWEVER...THE MAIN
THREAT FROM THIS STORM WILL BE STRONG AND GUSTY WINDS ALONG WITH
AREAS OF BLOWING DUST ON WEDNESDAY. TRANQUIL WEATHER WILL RETURN BY
FRIDAY AS ANOTHER RIDGE OF HIGH PRESSURE DEVELOPS OVER THE DESERT
SOUTHWEST.
&&

.DISCUSSION...MID AND HIGH LEVEL MOISTURE CONTINUED TO INCREASE THIS
AFTERNOON IN ADVANCE OF THE LOW PRESSURE SYSTEM SPINNING OFF THE
CENTRAL CALIFORNIA COAST. LATEST NAM AND GFS SOLUTIONS WERE SOMEWHAT
SIMILAR IN TRACKING THE SYSTEM INLAND TONIGHT AND INTO THE GREAT
BASIN REGION WEDNESDAY. THE GFS MODEL SHOWED A NARROW BAND OF PRECIP
DEVELOPING ACROSS SOUTHEAST ARIZONA WHICH MIGHT BE SOME INDICATION
OF AN INCREASING POSSIBILITY OF LIGHT SHOWERS OR SPRINKLES THIS
EVENING OR OVERNIGHT. NAM SOLUTION WAS NOT AS AGGRESSIVE IN TERMS
OF PRECIP CHANCES...BUT IT DID SHOW AN INCREASE IN MID LEVEL
MOISTURE BY 06Z WED. AT ANY RATE...THERE WILL BE A BETTER CHANCE FOR
THE AIRMASS TO MOISTURE UP FROM THE TOP-DOWN ONCE THE SUN GOES DOWN
AND THE BOUNDARY LAYER COOLS. AS THE SYSTEM MOVES INTO THE GREAT
BASIN...MODELS DEPICT A DRY SLOT SPREADING INTO THE SOUTHWEST
DESERTS OF ARIZONA BY 18Z WED AND ACROSS THE REST OF SOUTHEAST
ARIZONA BY 00Z THU. THE CURRENT WIND FORECAST HINGES ON THE TIMING
OF THIS DRY SLOT. FOR NOW...WILL CALL FOR THIS DRIER AIR ALOFT TO
REACH THE TUCSON AREA BY 18Z AND SPREAD TO AROUND DOUGLAS BY 22Z
WED. THIS DRY SLOT SHOULD HELP THE AFTERNOON MIXING AND TRANSLATION
OF STRONGER WINDS ALOFT TO THE SURFACE. BOTH NAM AND GFS MODELS
SWING A 50+KNOT SPEED MAXIMUM AT 700MB OVER SOUTHEAST ARIZONA
BETWEEN 12Z WED AND 00Z THU. BASED ON THE TIMING OF THE DRY SLOT AND
INCREASING WINDS ALOFT...WILL ISSUE A WIND ADVISORY FOR MOST OF THE
CWA. LATER SHIFTS MAY NEED TO CONSIDER UPGRADING COCHISE COUNTY TO A
HIGH WIND WARNING IF LATER MODEL RUNS SHOW A SLIGHTLY STRONGER 700MB
FLOW. THE SYSTEM MOVES EAST OF THE STATE BY MID MORNING THURSDAY
WITH A RIDGE OF HIGH PRESSURE BUILDING IN BEHIND IT THURSDAY
AFTERNOON INTO EARLY SATURDAY. EXPECT A NOTICEABLE DROP IN
TEMPERATURES TOMORROW WITH HIGHS ONLY CLIMBING INTO THE LOWER TO MID
70S IN THE DESERTS. ONCE THE SYSTEM EXITS THE REGION...HIGH PRESSURE
ALOFT SHOULD RESULT IN A RAPID WARMUP BY FRIDAY WITH HIGHS REACHING
THE MID TO POSSIBLY UPPER 80S IN THE DESERTS FOR THE WEEKEND.
&&

.FIRE WEATHER...WITH A STRONG LOW PRESSURE SYSTEM OF THE CENTRAL
CALIFORNIA COAST...WINDS THIS EVENING WILL INCREASE INTO THE BREEZY
CATEGORY AT A FEW LOCATIONS. THE STORM SYSTEM WILL APPROACH THE
REGION LATE TONIGHT...MOVING ACROSS THE GREAT BASIN ON WEDNESDAY AND
EARLY THURSDAY. THIS SYSTEM AND ITS ASSOCIATED COLD FRONT WILL BRING
BREEZY TO WINDY CONDITIONS AREAWIDE ON WEDNESDAY...ALONG WITH COOLER
TEMPERATURES AND A SLIGHT CHANCE OF SHOWERS. WINDS TOMORROW WILL BE
FROM THE SOUTHWEST AT 20 TO 40 MPH WITH GUSTS NEAR 50 MPH POSSIBLE.
A WIND ADVISORY WILL BE IN EFFECT FOR FIRE WEATHER ZONES
146...148...AND NORTHEASTERN 147 (SOUTHEAST PINAL COUNTY) TOMORROW.
RH VALUES ARE EXPECTED TO REMAIN ABOVE 15 PERCENT TOMORROW
AFTERNOON...BUT WILL THE SITUATION WILL BE CLOSELY MONITORED. HIGH
PRESSURE ALOFT WILL THEN BUILD BACK ACROSS THE REGION LATE IN THE
WEEK THROUGH NEXT WEEKEND FOR A RETURN TO DRY AND WARMER CONDITIONS.
&&

.AVIATION...TAFS AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER
AT KTUS. OVERCAST SKIES TODAY AND THROUGH TOMORROW...WITH CEILINGS
NEAR 12KFT MSL. ISOLATED RAIN SHOWERS ARE EXPECTED TO BEGIN AFTER
10Z ON APRIL 5TH...WITH CEILINGS DROPPING AS LOW AS 6KFT AGL WITH
THESE SHOWERS. ALSO EXPECT VERY STRONG WINDS TOMORROW WITH SURFACE
WINDS SPEEDS FROM THE SOUTHWEST OF 20 TO 35 MPH AND GUSTS NEAR 45
MPH.
&&

.TWC WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY WEDNESDAY FROM 9AM
TO 7PM MST FOR ZONES 19/29/30/33-35.
&&

WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 4, 6:31 AM MST, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
631 AM MST TUE APR 4 2006

AZZ019-030-035-051345-
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY-
631 AM MST TUE APR 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WINDS
WILL BE ON THE INCREASE TODAY WITH THE APPROACH OF A PACIFIC STORM
SYSTEM AND SOME AREAS OF BLOWING DUST MAY OCCUR THIS AFTERNOON.
THE WINDS WILL BE THE STRONGEST ON WEDNESDAY...BUT MOTORISTS
SHOULD STILL BE PREPARED FOR BLOWING DUST ALONG HIGHWAYS WHILE
TRAVELING THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG PACIFIC STORM SYSTEM CURRENTLY OFF THE WEST COAST WILL
MOVE ACROSS THE GREAT BASIN TONIGHT...WITH THE TAIL END OF THIS
SYSTEM PUSHING ACROSS SOUTHEAST ARIZONA TUESDAY NIGHT AND
WEDNESDAY. THIS SYSTEM WILL RESULT IN VERY STRONG AND GUSTY
SOUTHWEST WINDS BETWEEN 20 AND 35 MPH WITH GUSTS TO 45 TO 55 MPH
ON WEDNESDAY ACROSS COCHISE...GRAHAM AND GREENLEE COUNTIES. THESE
STRONG AND GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST IN THE
LOWER ELEVATIONS...SIGNIFICANTLY AND RAPIDLY REDUCING VISIBILITIES
TO BELOW A MILE AT TIMES. BLOWING DUST IS ESPECIALLY A CONCERN
ALONG AND NORTHEAST OF THE WILLCOX PLAYA...WHERE LOWER VISIBILITIES
WILL MAKE TRAVELING ALONG INTERSTATE 10 TRICKY AT TIMES.

THIS SYSTEM WILL ALSO BRING WITH IT A CHANCE OF SHOWERS TONIGHT
AND WEDNESDAY. HOWEVER...THIS STORM SYSTEM IS RATHER WARM AND
SIGNIFICANT SNOWFALL IS NOT EXPECTED IN THE HIGHER ELEVATIONS.

A WIND ADVISORY MAY BE REQUIRED FOR THIS UPCOMING EVENT...SO STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL NEWS MEDIA FOR ADDITIONAL
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ032>034-051345-
TOHONO OODHAM NATION-TUCSON METRO/MARANA/GREEN VALLEY-
SANTA CRUZ COUNTY-
631 AM MST TUE APR 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WINDS
WILL BE ON THE INCREASE TODAY WITH THE APPROACH OF A PACIFIC STORM
SYSTEM AND SOME AREAS OF BLOWING DUST MAY OCCUR THIS AFTERNOON.
THE WINDS WILL BE THE STRONGEST ON WEDNESDAY...BUT MOTORISTS
SHOULD STILL BE PREPARED FOR BLOWING DUST ALONG HIGHWAYS WHILE
TRAVELING THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG PACIFIC STORM SYSTEM CURRENTLY OFF THE WEST COAST WILL
MOVE ACROSS THE GREAT BASIN TUESDAY NIGHT...WITH THE TAIL END OF
THIS SYSTEM PUSHING ACROSS SOUTHEAST ARIZONA TUESDAY NIGHT AND
WEDNESDAY. THIS SYSTEM WILL RESULT IN STRONG AND GUSTY SOUTHWEST
WINDS BETWEEN 20 AND 30 MPH WITH GUSTS OF 40 TO 45 MPH ON
WEDNESDAY ACROSS CENTRAL AND EASTERN PIMA COUNTY WHICH INCLUDES
TUCSON AND THE TOHONO OODHAM NATION...AS WELL AS SANTA CRUZ
COUNTY. THESE STRONG AND GUSTY WINDS WILL PRODUCE AREAS OF BLOWING
DUST IN THE LOWER ELEVATIONS...SIGNIFICANTLY AND RAPIDLY REDUCING
VISIBILITIES TO BELOW A MILE AT TIMES. BLOWING DUST IS ESPECIALLY
A CONCERN NEAR FRESHLY PLOWED OR HOME CONSTRUCTION AREAS WHERE
LOOSE SOIL WILL LOWER VISIBILITIES...MAKING TRAVELING ALONG
ADJACENT ROADWAYS TRICKY AT TIMES.

THIS SYSTEM WILL ALSO BRING WITH IT A CHANCE OF SHOWERS TONIGHT
AND WEDNESDAY. HOWEVER...THIS STORM SYSTEM IS RATHER WARM AND
SIGNIFICANT SNOWFALL IS NOT EXPECTED IN THE HIGHER ELEVATIONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-031-051345-
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
631 AM MST TUE APR 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WINDS
WILL BE ON THE INCREASE TODAY WITH THE APPROACH OF A PACIFIC STORM
SYSTEM AND SOME AREAS OF BLOWING DUST MAY OCCUR THIS AFTERNOON.
THE WINDS WILL BE THE STRONGEST ON WEDNESDAY...BUT MOTORISTS
SHOULD STILL BE PREPARED FOR BLOWING DUST ALONG HIGHWAYS WHILE
TRAVELING THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG PACIFIC STORM SYSTEM CURRENTLY OFF THE WEST COAST WILL
MOVE ACROSS THE GREAT BASIN TUESDAY NIGHT...WITH THE TAIL END OF
THIS SYSTEM PUSHING ACROSS SOUTHEAST ARIZONA TUESDAY NIGHT AND
WEDNESDAY. THIS SYSTEM WILL RESULT IN STRONG AND GUSTY SOUTHWEST
WINDS BETWEEN 15 AND 25 MPH WITH GUSTS TO 40 MPH ON WEDNESDAY
ACROSS SOUTHEAST PINAL COUNTY AND WESTERN PIMA COUNTY. THESE STRONG
AND GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST IN THE LOWER
ELEVATIONS...SIGNIFICANTLY AND RAPIDLY REDUCING VISIBILITIES TO
BELOW A MILE AT TIMES. BLOWING DUST IS ESPECIALLY A CONCERN NEAR
FRESHLY PLOWED OR HOME CONSTRUCTION AREAS WHERE LOOSE SOIL WILL
LOWER VISIBILITIES...MAKING TRAVELING ALONG ADJACENT ROADWAYS
TRICKY AT TIMES.

THIS SYSTEM WILL ALSO BRING WITH IT A CHANCE OF SHOWERS TONIGHT AND
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Arizona, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.